# SDR RAIA00611045

- Difficulty date: November 27, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,054 hours, 17,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5584 - RIC - RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REINSTALLED THE CONNECTOR AT SUBJECT LIGHT.
